Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129

  [Search Papers]
821. M. Abolhasani and M. Golshani,
The Path Integral Approach in the Frame Work of Causal Interpretation
Annales de la Foundation Louis de Broglie 28(2003), 1-8  [abstract]   
IPM/P-2002/088
 
822. M. Haghighat and F. Loran,
Three Body Bound State in Noncommutative Space
Phys. Rev. D 67(2003), 096003  [abstract]   
arXive.org link: hep-th/0206019 [ abs, src, ps, others], cited by
IPM/P-2002/086
 
823. M. H. Dehghani and H. KhajehAzad,
The Thermodynamics of Kerr-Newman-de Sitter Black Hole
Can. J. Phys. 81(2003), 1363-1375  [abstract]   
arXive.org link: hep-th/0209203 [ abs, src, ps, others], cited by
IPM/P-2002/085
 
824. M.H. Dehghani and A. Khodam-Mohammadi,
Thermodynamics of D-Dimensional Charged Rotating Black Brane and AdS/CFT Correspondence
Phys. Rev. D 67(2003), 084006  [abstract]   
arXive.org link: hep-th/0212126 [ abs, src, ps, others], cited by
IPM/P-2002/083
 
825. M.H. Dehghani,
Charged Rotating Black Branes in Anti-de Sitter Einstein-Gauss-Bonnet Gravity
Phys. Rev. D 67(2003), 064017  [abstract]   
arXive.org link: hep-th/0211191 [ abs, src, ps, others], cited by
IPM/P-2002/082
 
826. S.J. Akhtarshenas and M.A. Jafarizadeh,
Robustness of Entanglement for Bell Decomposable States
Eur. Phys. J. D 25(2003), 293-298  [abstract]   
arXive.org link: quant-ph/0208019 [ abs, src, ps, others], cited by
IPM/P-2002/080
 
827. S.J. Akhtarshenas and M.A. Jafarizadeh,
Lewenstein-Sanpera Decomposition of A Generic 2x2 Density Matrix by Using Wootters's Basis
Quantum Information & Computation 3(2003), 229-248  [abstract]   
arXive.org link: quant-ph/0211051 [ abs, src, ps, others], cited by
IPM/P-2002/079
 
828. M.A. Jafarizadeh and S. Behnia,
Hierarchy of One- and Many-Parameter Families of Elliptic Chaotic Maps of cn and sn Types
Phys. Lett. A 310(2003), 168-176  [abstract]   
IPM/P-2002/078
 
829. N. Riazi,
Some Exact Geometries for Asymptotically de Sitter Spacetime
Astrophysics and Space Science 283(2003), 235-244  [abstract]   
IPM/P-2002/077
 
830. S.J. Akhtarshenas and M.A. Jafarizadeh,
Separability Criterion Induced from Cross Norm is Not Equivalent to Positive Partial Transpose
J. Phys. A: Math. Gen. 36(2003), 1509-1513  [abstract]   
IPM/P-2002/075
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.